Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Note on restriction of Fourier transforms


Author: Mên Ch’ang Hu
Journal: Proc. Amer. Math. Soc. 87 (1983), 301-302
MSC: Primary 42B10
DOI: https://doi.org/10.1090/S0002-9939-1983-0681838-2
MathSciNet review: 681838
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A technique for obtaining necessary conditions on restriction of Fourier transforms is introduced.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42B10

Retrieve articles in all journals with MSC: 42B10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0681838-2
Article copyright: © Copyright 1983 American Mathematical Society